Tulloch, A. P. (1968) Absolute configurations of 13-hydroxydocosanoic and 17-hydroxyoctadecanoic acids. Canadian Journal of Chemistry, 46 (23). 3727-3730 doi:10.1139/v68-616
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Absolute configurations of 13-hydroxydocosanoic and 17-hydroxyoctadecanoic acids | ||
Journal | Canadian Journal of Chemistry | ||
Authors | Tulloch, A. P. | Author | |
Year | 1968 (December 1) | Volume | 46 |
Issue | 23 | ||
Publisher | Canadian Science Publishing | ||
DOI | doi:10.1139/v68-616Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 8291856 | Long-form Identifier | mindat:1:5:8291856:9 |
GUID | 0 | ||
Full Reference | Tulloch, A. P. (1968) Absolute configurations of 13-hydroxydocosanoic and 17-hydroxyoctadecanoic acids. Canadian Journal of Chemistry, 46 (23). 3727-3730 doi:10.1139/v68-616 | ||
Plain Text | Tulloch, A. P. (1968) Absolute configurations of 13-hydroxydocosanoic and 17-hydroxyoctadecanoic acids. Canadian Journal of Chemistry, 46 (23). 3727-3730 doi:10.1139/v68-616 | ||
In | (1968, December) Canadian Journal of Chemistry Vol. 46 (23) Canadian Science Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |